Exponential representation of solutions of Pfaffian systems (the one-parameter case)
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1526-1538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a6,
author = {V. A. Golubeva and V. P. Leksin},
title = {Exponential representation of solutions of {Pfaffian} systems (the one-parameter case)},
journal = {Differencialʹnye uravneni\^a},
pages = {1526--1538},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a6/}
}
TY - JOUR AU - V. A. Golubeva AU - V. P. Leksin TI - Exponential representation of solutions of Pfaffian systems (the one-parameter case) JO - Differencialʹnye uravneniâ PY - 1991 SP - 1526 EP - 1538 VL - 27 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_9_a6/ LA - ru ID - DE_1991_27_9_a6 ER -
V. A. Golubeva; V. P. Leksin. Exponential representation of solutions of Pfaffian systems (the one-parameter case). Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1526-1538. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a6/